# SDR VTZA97336

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N474UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 849
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72111211000
- Condition: Failed
- Location: Baggage Compt
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MDT/IAD - FLT 6495 - DURING TAXI AT 1610 HOURS ON 6-19-97, MADE A SCHEDULED LANDING WITH ONE DISCREPANCY WHICH WAS MAIN BAGGAGE SMOKE DETECTOR WOULD NOT TEST.  MAINTENANCE  INSPECTED AND REMOVED AND REPLACED SMOKE DETECTOR.  OPS CHECK OK. AIRCRAFT RELEASED AND RETURNED TO SERVICE.  (X)
